Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 14, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Mar 9, 2011, 2:02 PM PST for 4 counties in Oregon; 7 counties in Washington. It took effect at Mar 10, 2011, 12:00 PM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 2:02 PM PST (22:02 UTC)
- In effect from
- Mar 10, 2011, 12:00 PM PST
- Expired
- Mar 10, 2011, 10:35 PM PST
- In force
- 11 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 66 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
653 WWUS76 KPDT 092202 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 202 PM PST WED MAR 9 2011 ORZ044-WAZ028-100615- /O.NEW.KPDT.WI.Y.0014.110310T2000Z-110311T0800Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...CONNELL... PROSSER...TRI-CITIES 202 PM PST WED MAR 9 2011 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. * TIMING: WINDS WILL INCREASE THURSDAY AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL LIKELY BE IN THE HANFORD AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
6 follow-up statements
867 WWUS76 KPDT 100136 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 536 PM PST WED MAR 9 2011 WAZ026-027-101300- /O.EXA.KPDT.WI.Y.0014.110310T2000Z-110311T0800Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA 536 PM PST WED MAR 9 2011 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. * TIMING: WINDS WILL INCREASE THURSDAY AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. STRONGEST WINDS WILL OCCUR IN THE EARLY EVENING HOURS. * WINDS: IN THE KITTITAS VALLEY...NORTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH ARE EXPECTED. IN THE YAKIMA VALLEY...SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH ARE EXPECTED. * IMPACTS: TRAVELERS ALONG INTERSTATE 82 AND 90 AS WELL AS HIGHWAY 97 THROUGH THE KITTITAS AND YAKIMA VALLEYS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ044-WAZ028-101300- /O.CON.KPDT.WI.Y.0014.110310T2000Z-110311T0800Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...CONNELL... PROSSER...TRI-CITIES 536 PM PST WED MAR 9 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. * TIMING: WINDS WILL INCREASE THURSDAY AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL LIKELY BE IN THE HANFORD AREA. * IMPACTS: THOSE TRAVELING ALONG THE LOWER COLUMBIA BASIN OF WASHINGTON AND OREGON...INCLUDING ALONG INTERSTATE 82 AND 84 AND HIGHWAYS 207...240 AND 395...SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
827 WWUS76 KPDT 101154 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 354 AM PST THU MAR 10 2011 ORZ507-WAZ029-102300- /O.EXB.KPDT.WI.Y.0014.110310T2300Z-110311T1000Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG...WALLA WALLA 354 AM PST THU MAR 10 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PST FRIDAY. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH OVERNIGHT. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL LIKELY BE ALONG RIDGE TOPS BETWEEN PENDLETON AND WALLA WALLA. * IMPACTS: THOSE TRAVELING ALONG INTERSTATE 84 AND HIGHWAYS 395 AND 11 IN OREGON AND HIGHWAY 12 IN WASHINGTON SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ044-WAZ028-102300- /O.CON.KPDT.WI.Y.0014.110310T2000Z-110311T0800Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...CONNELL... PROSSER...TRI-CITIES 354 AM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL LIKELY BE IN THE HANFORD AREA. * IMPACTS: THOSE TRAVELING THROUGH THE LOWER COLUMBIA BASIN OF WASHINGTON AND OREGON...INCLUDING ALONG INTERSTATE 82 AND 84 AND HIGHWAYS 207...240 AND 395...SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-027-102300- /O.CON.KPDT.WI.Y.0014.110310T2000Z-110311T0800Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA 354 AM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. STRONGEST WINDS WILL OCCUR IN THE EARLY EVENING HOURS. * WINDS: IN THE KITTITAS VALLEY...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH ARE EXPECTED. IN THE YAKIMA VALLEY...SOUTHWEST TO WEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH ARE EXPECTED. * IMPACTS: TRAVELERS ALONG INTERSTATE 82 AND 90 AS WELL AS HIGHWAY 97 THROUGH THE KITTITAS AND YAKIMA VALLEYS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
193 WWUS76 KPDT 101656 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 856 AM PST THU MAR 10 2011 WAZ520-521-110300- /O.EXA.KPDT.WI.Y.0014.110310T2000Z-110311T0800Z/ EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...APPLETON...CLE ELUM...CLIFFDELL... EASTON...ROSLYN...TROUT LAKE...BICKLETON...GOLDENDALE 856 AM PST THU MAR 10 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL BE ON EXPOSED RIDGE TOPS. * IMPACTS: THOSE TRAVELING SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ044-WAZ028-110300- /O.CON.KPDT.WI.Y.0014.110310T2000Z-110311T0800Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...CONNELL... PROSSER...TRI-CITIES 856 AM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL LIKELY BE IN THE HANFORD AREA. * IMPACTS: THOSE TRAVELING THROUGH THE LOWER COLUMBIA BASIN OF WASHINGTON AND OREGON...INCLUDING ALONG INTERSTATE 82 AND 84 AND HIGHWAYS 207...240 AND 395...SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-027-110300- /O.CON.KPDT.WI.Y.0014.110310T2000Z-110311T0800Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA 856 AM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. STRONGEST WINDS WILL OCCUR IN THE EARLY EVENING HOURS. * WINDS: IN THE KITTITAS VALLEY...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH ARE EXPECTED. IN THE YAKIMA VALLEY...SOUTHWEST TO WEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH ARE EXPECTED. * IMPACTS: TRAVELERS ALONG INTERSTATE 82 AND 90 AS WELL AS HIGHWAY 97 THROUGH THE KITTITAS AND YAKIMA VALLEYS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ507-WAZ029-110300- /O.CON.KPDT.WI.Y.0014.110310T2300Z-110311T1000Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG...WALLA WALLA 856 AM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PST FRIDAY. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH OVERNIGHT. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL LIKELY BE ALONG RIDGE TOPS BETWEEN PENDLETON AND WALLA WALLA. * IMPACTS: THOSE TRAVELING ALONG INTERSTATE 84 AND HIGHWAYS 395 AND 11 IN OREGON AND HIGHWAY 12 IN WASHINGTON SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
544 WWUS76 KPDT 102243 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 243 PM PST THU MAR 10 2011 ORZ042-508-110800- /O.EXA.KPDT.WI.Y.0014.000000T0000Z-110311T0800Z/ NORTH CENTRAL OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...HEPPNER...CONDON...FOSSIL 243 PM PST THU MAR 10 2011 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * IMPACTS: THOSE TRAVELING...SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ044-WAZ028-110800- /O.CON.KPDT.WI.Y.0014.000000T0000Z-110311T0800Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...CONNELL... PROSSER...TRI-CITIES 243 PM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL LIKELY BE IN THE HANFORD AREA. * IMPACTS: THOSE TRAVELING THROUGH THE LOWER COLUMBIA BASIN OF WASHINGTON AND OREGON...INCLUDING ALONG INTERSTATE 82 AND 84 AND HIGHWAYS 207...240 AND 395...SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-027-110800- /O.CON.KPDT.WI.Y.0014.000000T0000Z-110311T0800Z/ KITTITAS VALLEY-YAKIMA VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA 243 PM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. STRONGEST WINDS WILL OCCUR IN THE EARLY EVENING HOURS. * WINDS: IN THE KITTITAS VALLEY...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH ARE EXPECTED. IN THE YAKIMA VALLEY...SOUTHWEST TO WEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH ARE EXPECTED. * IMPACTS: TRAVELERS ALONG INTERSTATE 82 AND 90 AS WELL AS HIGHWAY 97 THROUGH THE KITTITAS AND YAKIMA VALLEYS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ507-WAZ029-110800- /O.CON.KPDT.WI.Y.0014.110310T2300Z-110311T1000Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG...WALLA WALLA 243 PM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST FRIDAY. * TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH OVERNIGHT. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. STRONGEST WINDS WILL LIKELY BE ALONG RIDGE TOPS BETWEEN PENDLETON AND WALLA WALLA. * IMPACTS: THOSE TRAVELING ALONG INTERSTATE 84 AND HIGHWAYS 395 AND 11 IN OREGON AND HIGHWAY 12 IN WASHINGTON SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ520-521-110800- /O.CON.KPDT.WI.Y.0014.000000T0000Z-110311T0800Z/ EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...APPLETON...CLE ELUM...CLIFFDELL... EASTON...ROSLYN...TROUT LAKE...BICKLETON...GOLDENDALE 243 PM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON AND REMAIN STRONG THROUGH THE EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH. STRONGEST WINDS WILL BE ON EXPOSED RIDGE TOPS. * IMPACTS: THOSE TRAVELING SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
745 WWUS76 KPDT 110322 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 722 PM PST THU MAR 10 2011 ORZ507-WAZ029-110430- /O.CAN.KPDT.WI.Y.0014.000000T0000Z-110311T1000Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG...WALLA WALLA 722 PM PST THU MAR 10 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS AND ARE NO LONGER EXPECTED TO INCREASE TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ORZ042-044-508-WAZ026-027-520-521-110430- /O.CAN.KPDT.WI.Y.0014.000000T0000Z-110311T0800Z/ NORTH CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- KITTITAS VALLEY-YAKIMA VALLEY- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...BOARDMAN...HERMISTON...IONE...HEPPNER... CONDON...FOSSIL...ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA...APPLETON...CLE ELUM...CLIFFDELL...EASTON... ROSLYN...TROUT LAKE...BICKLETON...GOLDENDALE 722 PM PST THU MAR 10 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS AND ARE NO LONGER EXPECTED TO INCREASE TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ WAZ028-110800- /O.CON.KPDT.WI.Y.0014.000000T0000Z-110311T0800Z/ LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES 722 PM PST THU MAR 10 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: IN WILL REMAIN VERY WINDY THIS EVENING...MAINLY IN THE HANFORD REGION...BUT WINDS WILL DIMINISH AFTER MIDNIGHT. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. STRONGEST WINDS WILL LIKELY BE IN THE HANFORD AREA. * IMPACTS: THOSE TRAVELING THROUGH THE LOWER COLUMBIA BASIN OF WASHINGTON...INCLUDING ALONG INTERSTATE 82 AND HIGHWAYS 240 AND 395...SHOULD BE PREPARED FOR SUDDEN WIND GUSTS AND STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
641 WWUS76 KPDT 110635 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1035 PM PST THU MAR 10 2011 WAZ028-110745- /O.CAN.KPDT.WI.Y.0014.000000T0000Z-110311T0800Z/ LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES 1035 PM PST THU MAR 10 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS AND ARE NO LONGER EXPECTED TO INCREASE TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 9, 1:45 PM PST, 17 minutes earlier.
Area forecast discussion, Mar 9, 1:45 PM PST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
145 PM PST WED MAR 9 2011
.SHORT TERM...TONIGHT THROUGH FRIDAY. WARM FRONT HAS MOVED NORTH
THIS AFTERNOON AND MOST OF THE FORECAST AREA IS CURRENTLY UNDER
PARTLY TO MOSTLY CLOUDY SKIES WITH MILD TEMPERATURES. THE EXCEPTION
IS THE WASHINGTON CASCADES WHERE A FRONTAL BOUNDARY IS NEARLY
STATIONARY. DEEP MOISTURE IS MOVING ALONG THE BOUNDARY AND PRODUCING
STEADY PRECIPITATION OVER THE CASCADES AND EAST SLOPES. OBSERVATIONS
AND WEB CAMS SHOW THIS TO BE A MIX OF RAIN AND SNOW. SATELLITE SHOWS
A FAIRLY STRONG SHORT WAVE AT 135W. THIS SYSTEM WILL IMPACT THE
PACIFIC NORTHWEST TONIGHT AND THURSDAY. AS THIS SHORT WAVE MOVES
NORTHEAST IT WILL ENHANCE THE FRONT AND PUSH IT ACROSS THE REGION
LATE TONIGHT AND THURSDAY. THIS WILL BRING A PERIOD OF STEADY RAIN
AND MOUNTAIN SNOW. THE HIGHEST PRECIPITATION AMOUNTS WILL BE OVER
THE CASCADES. THE OTHER ITEM OF CONCERN WILL BE THE WINDS.
SOUTHWESTERLY WINDS HAVE INCREASED AGAIN THIS AFTERNOON AND SHOULD
CONTINUE INTO EVENING THEN DECREASE SOME OVERNIGHT. THESE WINDS WILL
INCREASE THURSDAY. PRESSURE GRADIENTS AND WINDS ALOFT WILL CREATE
BREEZY TO WINDY CONDITIONS OVER THE FORECAST AREA ESPECIALLY IN THE
AFTERNOON AND EVENING. STRONGEST WINDS WILL LIKELY BE IN THE
COLUMBIA BASIN AND HAVE ISSUED A WIND ADVISORY FOR A FEW ZONES WHICH
TEND TO RECEIVE STRONGER SOUTHWEST WINDS. AS THIS SYSTEM MOVES OFF
TO THE EAST THURSDAY NIGHT WE WILL HAVE DECREASING WINDS AND
PRECIPITATION AFTER MIDNIGHT. TEMPERATURES WILL BE COOLER. A WEAK
RIDGE BUILDS OVER THE AREA FRIDAY. THIS WILL BRING A DRY DAY FOR THE
MOST PART WITH PARTLY TO MOSTLY CLOUDY SKIES. 94
.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...DURING THIS PERIOD
THERE IS GOOD CONSENSUS IN THE OVERALL ACTIVE PATTERN...BUT VERY BAD
CONSENSUS ON TIMING AND STRENGTH. THERE WILL BE A FRONTAL SYSTEM
MOVING THROUGH THE PACIFIC NORTHWEST EVERY 18 TO 30 HOURS WITH THE
PARENT LOW OCCLUDING AND MOVING NORTH TO NORTHWEST INTO THE GULF OF
ALASKA WHILE REST OF THE SYSTEM MOVES EAST WITH THE JETSTREAM. THESE
SYSTEMS WILL KEEP HIGH QPF AND POPS ALONG THE CASCADES...WITH LESSER
QPF AND VARIABLE POPS ELSEWHERE. THE PART THAT MOVES INTO EASTERN
WASHINGTON AND OREGON WILL SHOW THE EFFECTS OF RAIN SHADOWING IN THE
LOWER COLUMBIA BASIN AND DESCHUTES PLATEAU AND OROGRAPHIC
ENHANCEMENT IN THE NORTHEAST OREGON MOUNTAINS. ALL OF THESE SYSTEMS
WILL ORIGINATE IN THE PACIFIC AND HAVE RELATIVELY MILD TEMPERATURES
AND HIGHER SNOW LEVELS...SO SNOW WILL BE LIMITED TO THE MOUNTAINS...
ESPECIALLY AT NIGHT.
THE GFS ENSEMBLES START TO DIVERGE BY 12Z SATURDAY...AND SHOW
SIGNIFICANT TIMING DIFFERENCES BY SUNDAY NIGHT. THERE WILL BE BREAKS
BETWEEN THE SYSTEMS...BUT THE TIMING DIFFERENCES ARE GREAT ENOUGH
THAT SHORT WAVE TROUGHS AND RIDGES BETWEEN ENSEMBLE MEMBERS CAN BE
IN THE SAME TIME AND PLACE. DUE TO VERY LOW CONFIDENCE IN TIMING AND
STRENGTH...THE BEST FORECAST IS LIKELY POPS NEAR THE CASCADES AND
MOUNTAINS...CHANCE POPS IN THE LOWER COLUMBIA BASIN...DESCHUTES
PLATEAU AND TYPICALLY RAIN SHADOWED AREAS...AND SLIGHT TEMPERATURE
CHANGES. TIMING OF THE BREAKS CAN BE ADDED AT SHORTER FORECAST
RANGES WHERE CONFIDENCE WILL IMPROVE.
I DID INCREASE POPS IN CENTRAL OREGON AND THE YAKIMA AND
KITTITAS VALLEYS TUESDAY NIGHT WHEN THE GFS...ECMWF...AND MOST OF
THE GFS ENSEMBLE MEMBERS SHOWED A FRONT OR SHORT WAVE MOVING INTO
EASTERN WASHINGTON AND OREGON. COONFIELD
&&
.AVIATION...18Z TAFS...A WEATHER SYSTEM MOVING THROUGH THE AREA
TODAY WITH SHOWERY CONDITIONS THAT MAY PRODUCE PERIODS OF MVFR OR
POSSIBLY IFR CONDITIONS AT TIMES THROUGH THE NEXT 24 HOURS.
HOWEVER...MOST OF THE TIME IT WILL REMAIN VFR. THE LOCATION LEAST
LIKELY TO HAVE BELOW VFR CONDITIONS WILL BE KRDM DUE TO DOWN SLOPE
S-SW WINDS OF 10 TO 20 KTS WHICH WILL INHIBIT THE PRECIPITATION.
WINDS WILL INCREASE FROM THE SOUTHWEST TO BETWEEN 15 TO 25 MPH IN
AREAS LATE THIS AFTERNOON THROUGH TONIGHT WHICH WILL FURTHER INHIBIT
PRECIPITATION. 76
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 41 56 36 56 / 60 80 20 10
ALW 43 54 38 55 / 60 80 30 10
PSC 43 58 35 59 / 70 80 20 10
YKM 39 57 32 54 / 70 70 30 10
HRI 41 56 35 57 / 70 80 20 0
ELN 36 50 34 51 / 80 70 30 10
RDM 36 51 24 51 / 60 70 20 10
LGD 40 50 33 47 / 40 80 40 20
GCD 36 52 28 52 / 30 80 30 10
DLS 40 55 35 54 / 80 80 40 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT
ORZ044.
WA...WIND ADVISORY FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT
WAZ028.
&&
THREAT INDEX
THURSDAY : YELLOW
FRIDAY : GREEN
SATURDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
94/76/76Hazardous weather outlook, Mar 9, 2:00 PM PST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
200 PM PST WED MAR 9 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
101415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
200 PM PST WED MAR 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...THIS EVENING AND TONIGHT
SNOW
EAST SLOPES OF THE WASHINGTON CASCADES
A FRONTAL BOUNDARY IS NEARLY STATIONARY OVER THE WASHINGTON CASCADES
AND WILL BRING RAIN AND SNOW TO THAT REGION THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW THURSDAY
EAST SLOPES OF THE WASHINGTON CASCADES
STRONG WIND THURSDAY
LOWER COLUMBIA BASIN OF WASHINGTON, LOWER COLUMBIA BASIN OF
OREGON
THE COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY WITH RAIN AND
MOUNTAIN SNOW. GUSTY SOUTHWEST WINDS ARE LIKELY ESPECIALLY DURING
THE AFTERNOON AND EVENING. A WIND ADVISORY IS IN EFFECT FOR PORTIONS
OF THE COLUMBIA BASIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
Wind Advisories in Washington, 2011Wind Advisories in Oregon, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.